Approximation of classes of periodic functions in one and many variables from the Nikol'skii–Besov and Sobolev spaces / Romaniuk, A. S., Yanchenko, S. Ya. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (6))

Romaniuk A. S., Yanchenko S. Ya.
Approximation of classes of periodic functions in one and many variables from the Nikol'skii–Besov and Sobolev spaces


Download publication will be available after 07/01/2024 р., in 18 days

Cite:
Romaniuk, A. S., Yanchenko, S. Ya. (2022). Approximation of classes of periodic functions in one and many variables from the Nikol'skii–Besov and Sobolev spaces. Ukrainian Mathematical Journal, 74 (6), 844-855. http://jnas.nbuv.gov.ua/article/UJRN-0001337848 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209